OTC - ACTIVE INGREDIENT SECTION.


Active ingredients (in each ml). Dextromethorphan HBr, USP mgGuaifenesin, USP 100 mg.

OTC - ASK DOCTOR SECTION.


Ask doctor before use if you haveocough that occurs with too much phlegm (mucus)ocough that lasts or is chronic such as occurs with smoking, asthma, chronic bronchitis or emphysema. ocough that occurs with too much phlegm (mucus). ocough that lasts or is chronic such as occurs with smoking, asthma, chronic bronchitis or emphysema.

DOSAGE & ADMINISTRATION SECTION.


Directionsomeasure only with dosing cup providedokeep dosing cup with productoml milliliterodo not take more than doses in any 24-hour periodagedosechildren under yearsdo not usechildren to under years5 ml every hourschildren to under 12 years10 ml every hoursadults and children 12 years and over20 ml every hours. omeasure only with dosing cup provided. okeep dosing cup with product. oml milliliter. odo not take more than doses in any 24-hour period.

INULLCTIVE INGREDIENT SECTION.


Inactive ingredientsanhydrous citric acid, artificial flavor, FD&C blue no. 1, FD&C red no. 40, glycerin, natural flavor, polyethylene glycol, propylene glycol, purified water, sodium benzoate, sodium citrate, sorbitol solution, sucralose.

INDICATIONS & USAGE SECTION.


Usesotemporarily relieves cough due to minor throat and bronchial irritation as may occur with coldohelps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. otemporarily relieves cough due to minor throat and bronchial irritation as may occur with cold. ohelps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes.

OTC - DO NOT USE SECTION.


Do not use if you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children. In case of overdose, get medical help or contact Poison Control Center right away.

OTC - PREGNULLNCY OR BREAST FEEDING SECTION.


If pregnant or breast-feeding, ask health professional before use.

OTC - PURPOSE SECTION.


Purposes. Cough suppressantExpectorant.

OTC - QUESTIONS SECTION.


Questions or commentscall weekdays from AM to PM EST at 1-800-762-4675 For most recent product information, visit www.robitussin.com.

OTC - STOP USE SECTION.


Stop use and ask doctor if cough lasts more than days, comes back, or is accompanied by fever, rash, or persistent headache. These could be signs of serious condition.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


PRINCIPAL DISPLAY PANEL. NEWDosingInformationChildrensRobitussin(R) NOW FOR AGES & OVERCough ChestCongestionDMDEXTROMETHORPHAN HBr(Cough Suppressant)GUAIFENESIN (Expectorant)Relieves: Chest Congestion/Mucus CoughNon-Drowsy grapeflavor FL OZ(118 ml). grapeflavor Principal Display Panel 118 ml Bottle Carton.

SPL UNCLASSIFIED SECTION.


Distributed by:Pfizer, Madison, NJ 07940 USA.

STORAGE AND HANDLING SECTION.


Other informationoeach ml contains: sodium mgostore at 20-25C (68-77F). Do not refrigerate.. oeach ml contains: sodium mg. ostore at 20-25C (68-77F). Do not refrigerate.

WARNINGS SECTION.


Warnings. Do not use if you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. Ask doctor before use if you haveocough that occurs with too much phlegm (mucus)ocough that lasts or is chronic such as occurs with smoking, asthma, chronic bronchitis or emphysema. ocough that occurs with too much phlegm (mucus). ocough that lasts or is chronic such as occurs with smoking, asthma, chronic bronchitis or emphysema. Stop use and ask doctor if cough lasts more than days, comes back, or is accompanied by fever, rash, or persistent headache. These could be signs of serious condition.. If pregnant or breast-feeding, ask health professional before use.. Keep out of reach of children. In case of overdose, get medical help or contact Poison Control Center right away.